# SDR DALA2019061103499

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 936-942
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CORROSION CUSP MEMBRANE BTW STA Y=936 TO Y=942 AT CPAX IN REFERENCE NRC #341 IS OUT OF LIMITS. NRC 00613: CORROSION LEVEL 2, CUSP MEMBRANE BTW STA Y=936 TO Y=942 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG. 215.
